Hello my name is Nadine,
I am currently in a relationship with my boyfriend of 2 years, he is the most amazing person I have ever met, we have had the best of times together and to be fair he treats me like I'm a princess; most of the time though I feel like I do not deserve it, I always blame myself for the way it went between us and this is why...
About a year ago I was suffering from severe mood swings, being really angry and snappy; as well as this I became rather depressed. I went to the doctors and he ran some blood tests and then diagnosed me with hypothyriodism, I had began taking medication but it never made me feel any better. I became really aggressive towards my boyfriend and would moan at him for the most smallest things. I was also extremelely emotional and cryed all the time; things were so bad that he tried to break up with me once, but I cried and cried to him down the phone begging him not to; I was crying so much I was sick. (He didn't break up with me). My symptoms and my guilt of how I was to him got so bad that I attempted suicide via overdose 3 times, one of these times was on the night of my 18th birthday and I ended up in hospital. As well as this I would puch walls until my knuckles blead and would cut my wrists and legs; I felt like this is what I deserved.
I was so tired of everybody going on about me making sure that I was taking my medication all the time; I mean it didn't feel like it was making me any better but worse, it didn't even make me lose any weight.
About 5 months ago I decided to stop taking my medication without telling anybody, not even my doctor; and to be honest I have never felt better. My relationship with my boyfriend has massively improved and we are now stronger than ever before! I love him so much and I am glad that I have stopped taking my medication because it has saved my relationship; we have many things planned such as a holiday in the summer for example, I am so happy... AND I FEEL GREAT!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?